skip to main content

Title: Continuity of the Effective Delay Operator for Networks Based on the Link Delay Model
This paper establishes continuity of one form of path delay operator, allowing mathematical study of algorithms for both DNL and DUE.
Authors:
;
Award ID(s):
1662968
Publication Date:
NSF-PAR ID:
10065438
Journal Name:
Networks and spatial economics
Volume:
17
Issue:
4
Page Range or eLocation-ID:
1095-1110
ISSN:
1566-113X
Sponsoring Org:
National Science Foundation
More Like this
  1. Shows important properties of delay operator for computing.